# SDR USAABB03159

- Difficulty date: September 5, 2003
- Submitted: October 9, 2003
- Operation: Air carrier
- Aircraft: N656US
- Make and model: Boeing 767-2B7
- Aircraft serial: 26847
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Loose
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND EMERGENCY LIGHT AT ROW 7 INOPERATIVE.  MAINTENANCE REPAIRED A CONNECTION AT ROW 7 RIGHT.  (M)
